Hi, I am new here, and looking for some advice. My mother has been diagnosed with breast cancer, she is 40 years old. We are told that she is in the second stage of cancer, and she is undergoing treatment. Her chemotherapy sessions have started, and she is in a lot of pain, and is always very weak. From the time I have known about this disease, I have been doing a lot of research about it, to know more about the disease, the drugs, and its side effects and so on. That is when I came across this article, http://thelawfirm.com/Taxotere/. It is said that women will suffer permanent hair loss as a result of taking the breast cancer chemotherapy drug Taxotere. Despite having knowledge of the risk of permanent baldness, the manufacturers of Taxotere failed to adequately warn women or the medical community of this permanent side-effect. I really can
You must log in to use this feature, please click here to login.